Connect with others who understand.

  •   Learn from expert-reviewed resources
  •   Real advice from people who’ve been there
  •   People who understand what you’re going through
Sign Up Log In
Powered By
Real members of MyMSTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.
A MyMSTeam Member asked a question 💭
Kalamazoo, MI

Fatigue, headaches, stiffness and thirst.
I could explain why this is happening several ways, but it started when I started tecfidera. Yes, I’ve called the Neuro and Biogen, but they haven’t actually used the med. So I’m asking if anybody else has had a similar experience?

January 22, 2018
 · 
Reactions
A MyMSTeam Member

Yeah ... I ended up having mobility issues. I noticed my fatigue and symptoms were getting worse. I didn't realize it was the Tecfidera until my insurance company was jerking me around on a renewal, so I tapered off. I noticed improved mobility. Then went back on full dosage with decreased mobility again. I told my neuro and he said even though it isn't a listed side effect on the drug info that doesn't mean it doesn't happen. Anyway, waiting to see if I need to go on another medication. Crazy stuff these drugs. :-)

January 23, 2018
A MyMSTeam Member

Oh yes, BIG time. I've always been a big water drinker, but now i just seriously can't get enough. i wake up dehydrated every morning even though I drink a lot every night and every time I wake up during the night. I use CBD oil for pain and it really works for me thankfully, so that aspect has not gotten worse on Tecfidera. I can get food related headaches too if I don't eat enough protein - more so now on Tecfidera. Hang in there! XX

January 22, 2018
A MyMSTeam Member

I had to come off Tecfidera last July, after being on it for 20 months. After having the regular blood tests, I ended up with dangerously low levels of platelets and lymphocytes (white blood cells) - I’m now on Copaxone but I don’t like it - it hurts for the best part of an hour, after the injection, which I give myself 3 times a week.

January 23, 2018
A MyMSTeam Member

I tried Tecfidera and had flushing and itching pretty bad that lasted about a day. I called the neuro and they said that I should stop taking it that I was having a reaction to it. They acted like it was a strange effect they hadn't seen before. Hope someone else can relate more of what you experienced.

January 22, 2018

Related Questions

View All
A MyMSTeam Member asked a question 💭
Lancaster, UK

A MyMSTeam Member asked a question 💭
Miami, FL

Continue with Facebook
Continue with Google
By joining, you accept our Terms of Use, and acknowledge our collection, sharing, and use of your data in accordance with our Health Data and Privacy policies.
Already a member? Log In